# SDR AALA20021229

- Difficulty date: August 27, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COPILOTS VOR HAS OFF FLAG NEEDLE DOES NOT POINT TO STATION NO COURSE ON CDI.  DME WORKS ONLY WITHIN 25 MILES OR LESS FROM STATIONS.  RIGHT VOR RECEIVER BITE TEST CARRIED OUT, NO FAULTS SHOWN TEST PASS OK.  (M)
